# SDR SWAA2015050639395

- Difficulty date: March 27, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT EMER EXIT DOOR RT LOWER DOOR JAMB CORRODED.  REPAIRED JAMB IAW FAS EA.
